# SDR 99ZZZM592

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tread Plate
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD TREAD PLATE (E804) HAS CORROSION ON INNER SURFACE.  REMOVED CORROSION ON LT FORWARD TREAD PLATE 9E804).  (M)
